# SDR IPXA0163584

- Difficulty date: October 18, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000006
- Part serial: FH1265
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, REPAIR SURVEY SEQUENCE NR137-W3-05 DOES NOT CORRELATE TO SRM AT LT INBD FLAP LWR SKIN, RIB 22A TO 20D STR 2.6 TO STR 2.7.  ACCOMPLISHED REPAIR ON LT INBD FLAP LWR SKIN IAW EO A300-5750-40510-A AND STA EA 300-5750-01-A2792 IR.
